# SDR QXEA2010070800390

- Difficulty date: July 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 3,499 hours, 4,096 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Actuator Valve
- Part number: G727224
- Condition: Malfunctioned
- Location: Thermal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 2 ENGINE FUEL INLET TEMP 72 DEGREE C RETURNED TO NORMAL IAW EAC. DIVERTED, LANDING UNEVENTFUL. REPLACED NR 2 ENG THERMAL ACTUATOR VALVE AND FUEL HEAT EXCHANGER OPS CHECKED AND LEAK CHECKED OK. RETURNED TO SERVICE.
